# SDR SWAA2018072523801

- Difficulty date: July 17, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION FLOORBOARD NUTPLATE SUPPORT CHANNEL CRACKED AT BS 539, LBL 1.  R&R CHANNEL IAW SRM.
